# SDR SWAA2023110703449

- Difficulty date: September 22, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REQUIRES ADJUSTMENT<[01] ACCOMPLISHED ADJUSTMENT OF L1 DOOR AS PER AMM 52-11-00-820-801; LINER INSTALLATION WILL BE ACCOMPLISHED ON TTG8Q00NL1PQ TOOLING USED: CALIPER: B/C: 175909 DUE 25-MAY-24; SLIDE SIM.: B/C: 174714 NO CALIBRATION DUE DATE;[02] VERIFIED STEP 1; L1 DOOR ADJUSTED
